# SDR 2007FA0000204

- Difficulty date: February 13, 2007
- Submitted: March 6, 2007
- Operation: General aviation
- Aircraft: N737
- Make and model: Parten P68TCOBS
- Aircraft serial: 40004OTC
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Strut
- Part number: LW18607
- Condition: Broken
- Location: Turbo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVING ENGINE FROM SHIPPING CRATE, FOUND (NEW) TURBO SUPPORT STRUT, CRACKED.  THESE BRACKETS CRACK ALL THE TIME IN THE AIRPLANE.  VERY POOR DESIGN!  (K)
